# SDR AALA20141212005

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11511
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW VAPOR BARRIER CRACKED JUST OTBD OF KEEL BEAM AT FS 668.  REPAIRED RT MAIN WW VAPOR BARRIER AT BAYS 1R, 2R & 4R IAW SRM 57-10-10-2R FIGURE 204.
